Alert archive / Mississippi / Flash Flood Warnings in 2017
Flash Flood Warning 11, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Jun 20, 2017, 10:09 PM CDT for Hancock County, Harrison County, Mississippi. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2017, 10:09 PM CDT (03:09 UTC)
- Expired
- Jun 21, 2017, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hancock County, MS, Harrison County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 11:57 PM CDT | HEAVY RAIN 3.44 | 1 E Diamondhead, MS | MESONET STATION E3234, DIAMONDHEAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
079
WGUS54 KLIX 210309
FFWLIX
MSC045-047-210900-
/O.NEW.KLIX.FF.W.0011.170621T0309Z-170621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
1009 PM CDT TUE JUN 20 2017
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Harrison County in southeastern Mississippi...
Hancock County in southern Mississippi...
* Until 400 AM CDT
* At 1006 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Doppler radar estimates
indicate up to 2 inches of rain has already fallen across the
area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Gulfport, Biloxi, Ocean Springs, Long Beach, Bay St. Louis,
Waveland, Diamondhead, St. Martin, D'iberville, Kiln, Pearlington,
Lyman, Shoreline Park, Stennis Space Center, Saucier, Latimer and
Gulf Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3036 8885 3009 8963 3013 8965 3015 8963
3017 8967 3017 8958 3016 8962 3015 8959
3019 8953 3018 8957 3023 8962 3046 8969
3046 8965 3050 8965 3052 8954 3065 8954
3068 8889 3043 8888 3043 8884
$$
ButtsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:47 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 20, 6:47 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
647 PM CDT Tue Jun 20 2017
.UPDATE...
Update for 0z TAFs below.
&&
.AVIATION...
Moderate rainfall associated with Tropical Storm Cindy is inland
across the KGPT, KASD, KHDC, KHUM, KMSY, and KNEW terminals and
approaching KBTR. Ceilings are low at most locations and expect
to see prevailing MVFR ceilings and periods of IFR and MVFR
visibility restrictions through the forecast period. Winds are
up and prevailing easterly winds of 20 to 30 knots at the
terminals nearest the coast such as KGPT, KNEW, KMSY, KASD and
KHUM.
&&
.PREV DISCUSSION... /issued 532 PM CDT Tue Jun 20 2017/
LONG TERM...
As we move toward the end of the week, the forecast will be very
dependent on where this system moves. At the moment it is
expected to move inland over the northwest gulf coast late
Wednesday night. As the system gets picked up by the synoptic
trough moving through the country at that time, a surface trough
axis should be forced southward into the area by Sunday or Sunday
night and become stationary while weakening. This will provide a
continued focus for showers and thunderstorms to form daily along
and south of the boundary into the middle of next week.
AVIATION...
Moderate rainfall associated with Tropical Storm Cindy is moving
inland across the KGPT, KASD, KHDC, KNEW, KMSY, and KNEW
terminals. Ceilings have dropped at most locations and expect to
see prevailing MVFR ceilings and periods of IFR and MVFR
visibility restrictions through the forecast period. Winds are
increasing and expect to see prevailing easterly winds of 20 to
30 knots at the terminals nearest the Louisiana coast such as
KNEW, KMSY, and KHUM.
MARINE...
An extended period of very rough conditions will continue to
impact the coastal waters as Tropical Storm Cindy moves just south
and west of the waters through Wednesday night and makes landfall
near the Texas and Louisiana border late Wednesday night. Winds
will be east-southeast in direction through Wednesday, but should
shift to a more southerly direction by Thursday as the low
pressure system moves inland. A mix of small craft advisory and
tropical storm force winds and seas will continue through
Wednesday night. For Thursday and Thursday night, a lingering
strong pressure gradient across the Gulf of Mexico will keep small
craft advisory conditions in place as winds remain near 25 knots.
The pressure gradient should gradually ease through the weekend
from exercise caution winds of 15 to 20 knots on Friday down to
around 10 knots by Sunday. Seas will also gradually decrease
through this period.
DECISION SUPPORT...
DSS CODE...Red.
DEPLOYED...None.
ACTIVATION...None.
ACTIVITIES...Tropical Storm Warning, Flash Flood Watch, Coastal
Flood Advisory.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 71 79 74 84 / 80 90 90 60
BTR 72 82 75 85 / 90 90 90 70
ASD 74 82 78 84 / 90 90 90 70
MSY 75 85 78 85 / 90 90 90 70
GPT 75 81 79 83 / 90 90 90 80
PQL 75 80 78 82 / 90 90 90 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Warning for LAZ056-059-065>070.
Flash Flood Watch through Thursday evening for LAZ034>037-039-
040-046>050-056>072.
Coastal Flood Advisory until 3 AM CDT Thursday for LAZ040-049-
050-057-058-060>064-072.
GM...Tropical Storm Warning for GMZ536-538-550-552-555-557-570-572-
575-577.
Small Craft Advisory until 7 PM CDT Wednesday for GMZ530.
Small Craft Advisory until 3 AM CDT Thursday for GMZ532-534.
MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 3 AM CDT Thursday for MSZ080>082.
GM...Tropical Storm Warning for GMZ538-550-552-555-557-570-572-575-
577.
Small Craft Advisory until 3 AM CDT Thursday for GMZ534.
&&Hazardous weather outlook, Jun 20, 7:37 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 737 PM CDT Tue Jun 20 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-211245- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 737 PM CDT Tue Jun 20 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Tonight A tropical storm warning is in effect for the south central and southeast Louisiana coast and the adjacent coastal waters. A coastal flood advisory is in effect across the Mississippi Gulf coast and along the shorelines of Lake Pontchartrain and Lake Maurepas. A flash flood watch is in effect across the entire area. Flooding from areas of persistent moderate to heavy rainfall is possible starting in coastal areas and gradually spreading inland. Coastal flooding is likely in the tropical storm warning area and possible in the coastal flood advisory area. A few of the heavier showers and thunderstorms could produce waterspouts and brief tornadoes with this threat starting in coastal Louisiana this afternoon and spreading north to near the tidal lakes and Mississippi coastal counties tonight. For details on these hazards, please refer to the graphical Enhanced Hazardous Weather Outlook, Tropical Storm Cindy Local Statement Advisory, and other graphical products from the National Weather Service New Orleans Baton Rouge Forecast Office and the National Hurricane Center. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Significant impacts are expected to continue from Tropical Storm Cindy through at least Thursday with the most significant threat being heavy rainfall and flooding. Please refer to the latest forecasts, statements, warnings, advisories and graphical products for additional information. More typical summertime conditions are expected to return by the weekend, however river flooding is expected along several basins. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested at some point over the week. Please report any flooding or damage to our office. CAB
In the hours before
Local storm report, Jun 20, 6:50 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TROPICAL STORM 1 W POINTE A LA HACHE 29.58N 89.81W
06/20/2017 PLAQUEMINES LA EMERGENCY MNGR
LIGHT ROOF DAMAGE... SHINGLES REPORTED BLOWN OFF HOMES
&&
AKSpecial weather statement, Jun 20, 6:59 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
659 PM CDT TUE JUN 20 2017
LAZ059-061-063-067>070-210100-
Lower Plaquemines-Lower Jefferson-Lower St. Bernard-Lower
Lafourche-Upper Lafourche-Upper Plaquemines-Upper Jefferson-
659 PM CDT TUE JUN 20 2017
...AN AREA OF THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST.
BERNARD...EAST CENTRAL LAFOURCHE...CENTRAL JEFFERSON AND PLAQUEMINES
PARISHES...
At 658 PM CDT, strong thunderstorms were clustered over Pointe A La
Hache, or near Port Sulphur, moving northwest at 20 mph.
Wind gusts up to 55 mph are possible with these storms.
Locations impacted include...
Port Sulphur, Myrtle Grove, Lafitte, Pointe A La Hache, Empire,
Buras, Buras-triumph, Barataria and Boothville-venice.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 2931 8986 2951 8992 2930 8997 2934 9014
2933 9013 2933 9014 2962 9027 2984 8990
2982 8946 2965 8944 2976 8958 2975 8960
2970 8954 2973 8955 2972 8953 2970 8951
2961 8974 2939 8942 2923 8947
TIME...MOT...LOC 2358Z 133DEG 18KT 2956 8979
MJHLocal storm report, Jun 20, 7:03 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
703 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM NON-TSTM WND GST 6 NW POINTE A LA HACHE 29.64N 89.86W
06/20/2017 M54 MPH PLAQUEMINES LA MESONET
MEASURED WIND JUST SOUTH OF ALLIANCE SUSTAINED AT 35 MPH
GUSTING TO 54 MPH
&&
AKLocal storm report, Jun 20, 7:27 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
727 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM NON-TSTM WND GST 24 S VENICE 28.93N 89.41W
06/20/2017 M71 MPH GMZ552 LA BUOY
BUOY STATION PSTL1, 24 S VENICE.
0415 PM NON-TSTM WND GST 55 E VENICE 29.25N 88.44W
06/20/2017 M63 MPH GMZ577 LA AWOS
AWOS STATION VKY, 55 E VENICE.
1255 PM NON-TSTM WND GST 83 SE VENICE 28.52N 88.29W
06/20/2017 M61 MPH GMZ575 LA AWOS
AWOS STATION IKT, MISSISSIPPI CANYON
474/NAKIKA (BP).
0615 PM NON-TSTM WND GST 55 SW COCODRIE 28.60N 91.20W
06/20/2017 M60 MPH GMZ570 LA AWOS
AWOS STATION SPR, 55 SW COCODRIE.
0155 PM NON-TSTM WND GST 48 SSE LEEVILLE 28.65N 89.80W
06/20/2017 M60 MPH GMZ572 LA AWOS
AWOS STATION MDJ, 48 SE LEEVILLE.
0335 PM NON-TSTM WND GST 31 E VENICE 29.30N 88.84W
06/20/2017 M58 MPH GMZ555 LA AWOS
AWOS STATION MIS, 31 E VENICE.
0427 PM NON-TSTM WND GST 15 SSE VENICE 29.06N 89.30W
06/20/2017 M55 MPH GMZ555 LA MESONET
MESONET STATION XEBT, 15 SSE VENICE.
0420 PM NON-TSTM WND GST 16 SSW BURAS 29.12N 89.55W
06/20/2017 M54 MPH GMZ552 LA AWOS
AWOS STATION DLP, GOMEX WEST DELTA 27A.
0500 PM NON-TSTM WND GST 26 S VENICE 28.90N 89.43W
06/20/2017 M54 MPH GMZ552 LA BUOY
BUOY STATION BURL1, 26 S VENICE.
1200 PM NON-TSTM WND GST 28 SSE COCODRIE 28.87N 90.48W
06/20/2017 M52 MPH GMZ550 LA BUOY
BUOY STATION SPLL1, 28 SSE COCODRIE.
0515 PM NON-TSTM WND GST 8 S LEEVILLE 29.12N 90.20W
06/20/2017 M52 MPH LAFOURCHE LA AWOS
AWOS STATION XPY, 8 S LEEVILLE.
0340 PM NON-TSTM WND GST 70 E VENICE 29.20N 88.20W
06/20/2017 M51 MPH GMZ577 LA BUOY
BUOY STATION 42040, 69 E VENICE.
0228 PM NON-TSTM WND GST 1 WNW BOOTHVILLE 29.33N 89.42W
06/20/2017 M48 MPH PLAQUEMINES LA ASOS
ASOS STATION BVE, BOOTHEVILLE.
0542 PM NON-TSTM WND GST 11 SSE PASCAGOULA 30.21N 88.50W
06/20/2017 M47 MPH GMZ532 MS MESONET
MESONET STATION PTBM6, 10 SSE PASCAGOULA.
0639 PM NON-TSTM WND GST 12 SSE GULFPORT 30.23N 88.98W
06/20/2017 M47 MPH GMZ532 MS MESONET
MESONET STATION XSHI, 11 SSE GULFPORT.
0330 PM HIGH SUST WINDS 77 E VENICE 29.10N 88.10W
06/20/2017 M47 MPH GMZ577 LA BUOY
BUOY STATION 42364, 76 E VENICE.
0200 PM HIGH SUST WINDS 42 SE VENICE 28.90N 88.80W
06/20/2017 M46 MPH GMZ555 LA BUOY
BUOY STATION WCE5063, 42 SE VENICE.
0630 PM NON-TSTM WND GST 4 ENE METAIRIE 30.03N 90.11W
06/20/2017 M44 MPH GMZ530 LA BUOY
BUOY STATION NWCL1, 4 ENE METAIRIE.
0430 PM NON-TSTM WND GST 9 SE VENICE 29.18N 89.26W
06/20/2017 M44 MPH PLAQUEMINES LA MESONET
MESONET STATION PILL1, 8 SE VENICE.
0743 AM HIGH SUST WINDS 93 SE VENICE 28.18N 88.48W
06/20/2017 M44 MPH GMZ575 LA AWOS
AWOS STATION H78, 92 SE VENICE.
1223 PM NON-TSTM WND GST 12 SSW MANDEVILLE 30.20N 90.12W
06/20/2017 M43 MPH GMZ530 LA MESONET
MESONET STATION XPTN, 12 SSW MANDEVILLE.
1222 PM NON-TSTM WND GST 5 SSE EAST NEW ORLEANS 30.00N 89.90W
06/20/2017 M43 MPH ORLEANS LA MESONET
MESONET STATION XBYU, 4 SSE EAST NEW
ORLEANS.
0917 AM NON-TSTM WND GST 6 NNE NEW ORLEANS 30.04N 90.03W
06/20/2017 M43 MPH ORLEANS LA ASOS
ASOS STATION NEW, LAKEFRONT AIRPORT.
0609 PM NON-TSTM WND GST 2 SW DULAC 29.35N 90.73W
06/20/2017 M41 MPH TERREBONNE LA MESONET
MESONET STATION XDUL, 2 SW DULAC.
0655 PM NON-TSTM WND GST 3 ENE GALLIANO 29.44N 90.26W
06/20/2017 M41 MPH LAFOURCHE LA AWOS
AWOS STATION GAO, SOUTH LAFOURCHE AIRPORT.
0352 PM NON-TSTM WND GST 6 WSW EAST NEW ORLEANS 30.04N 90.02W
06/20/2017 M41 MPH GMZ530 LA MESONET
MESONET STATION XLKF, 5 WSW EAST NEW
ORLEANS.
1000 AM HIGH SUST WINDS 27 SSE LEEVILLE 28.90N 90.00W
06/20/2017 M40 MPH GMZ552 LA BUOY
BUOY STATION A8WI3, 26 SSE LEEVILLE.
0549 PM HIGH SUST WINDS 6 SSE LEEVILLE 29.16N 90.18W
06/20/2017 M39 MPH LAFOURCHE LA MESONET
MESONET STATION GLDMD, 5 SSE LEEVILLE.
0658 PM NON-TSTM WND GST 1 SSE BELLE CHASSE 29.83N 90.00W
06/20/2017 M39 MPH PLAQUEMINES LA ASOS
ASOS STATION NBG, NEW ORLEANS NAS.
0430 PM HIGH SUST WINDS 76 SSE VENICE 28.20N 89.10W
06/20/2017 M38 MPH GMZ575 LA BUOY
BUOY STATION 42365, 75 SSE VENICE.
1012 AM NON-TSTM WND GST 1 NNE BAY SAINT LOUIS 30.33N 89.33W
06/20/2017 M38 MPH GMZ532 MS BUOY
BUOY STATION WYCM6, 1 NNE BAY SAINT LOUIS.
0525 PM HIGH SUST WINDS 1 NNW METAIRIE 30.01N 90.18W
06/20/2017 M37 MPH JEFFERSON LA MESONET
MESONET STATION MTRJG, 1 NNW METAIRIE.
0600 PM HIGH SUST WINDS 1 ESE CHALMETTE 29.94N 89.95W
06/20/2017 M35 MPH ST. BERNARD LA MESONET
MESONET STATION CHAME, CHALMETTE.
0519 PM HIGH SUST WINDS 1 NNE CHALMETTE 29.96N 89.96W
06/20/2017 M35 MPH ST. BERNARD LA MESONET
MESONET STATION CHGMT, 1 NNE CHALMETTE.
0521 PM NON-TSTM WND GST 1 NNW KENNER 29.99N 90.26W
06/20/2017 M35 MPH JEFFERSON LA ASOS
ASOS STATION MSY, NEW ORLEANS INTL AIRPORT.
0500 PM NON-TSTM WND GST 2 ESE LAPLACE 30.06N 90.45W
06/20/2017 M35 MPH ST. JOHN THE BAPTISLA MESONET
MESONET STATION AU112, 1 ESE LAPLACE.
&&
THESE ARE ALL WIND REPORTS GREATER THAN 35 MPH.
24/RRLocal storm report, Jun 20, 8:19 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
819 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM NON-TSTM WND GST 55 SW COCODRIE 28.60N 91.20W
06/20/2017 M61 MPH GMZ570 LA AWOS
AWOS STATION SPR, 55 SW COCODRIE.
0736 PM NON-TSTM WND GST 4 ENE METAIRIE 30.03N 90.11W
06/20/2017 M48 MPH GMZ530 LA BUOY
BUOY STATION NWCL1, 4 ENE METAIRIE.
0724 PM NON-TSTM WND GST 11 SSE PASCAGOULA 30.21N 88.50W
06/20/2017 M47 MPH GMZ532 MS MESONET
MESONET STATION PTBM6, 10 SSE PASCAGOULA.
0748 PM NON-TSTM WND GST 6 NNE NEW ORLEANS 30.04N 90.03W
06/20/2017 M46 MPH ORLEANS LA ASOS
ASOS STATION NEW, LAKEFRONT AIRPORT.
0800 PM HIGH SUST WINDS 1 ESE CHALMETTE 29.94N 89.95W
06/20/2017 M46 MPH ST. BERNARD LA MESONET
MESONET STATION CHAME, CHALMETTE.
0732 PM NON-TSTM WND GST 6 WSW EAST NEW ORLEANS 30.04N 90.02W
06/20/2017 M44 MPH GMZ530 LA MESONET
MESONET STATION XLKF, 5 WSW EAST NEW
ORLEANS.
0730 PM HIGH SUST WINDS 76 SSE VENICE 28.20N 89.10W
06/20/2017 M43 MPH GMZ575 LA BUOY
BUOY STATION 42365, 75 SSE VENICE.
0747 PM NON-TSTM WND GST 1 NNW KENNER 29.99N 90.26W
06/20/2017 M39 MPH JEFFERSON LA ASOS
ASOS STATION MSY, NEW ORLEANS INTL AIRPORT.
0735 PM NON-TSTM WND GST 1 SSE BELLE CHASSE 29.83N 90.00W
06/20/2017 M39 MPH PLAQUEMINES LA ASOS
ASOS STATION NBG, NEW ORLEANS NAS.
0740 PM HIGH SUST WINDS 1 NNE CHALMETTE 29.96N 89.96W
06/20/2017 M36 MPH ST. BERNARD LA MESONET
MESONET STATION CHGMT, 1 NNE CHALMETTE.
0724 PM NON-TSTM WND GST 1 WSW PASCAGOULA 30.36N 88.57W
06/20/2017 M34 MPH JACKSON MS MESONET
MESONET STATION DKCM6, 1 WSW PASCAGOULA.
0728 PM NON-TSTM WND GST 1 NE WAGGAMAN 29.94N 90.23W
06/20/2017 M34 MPH JEFFERSON LA MESONET
MESONET STATION XJEF, WAGGAMAN.
0736 PM NON-TSTM WND GST 3 SE PASCAGOULA 30.34N 88.51W
06/20/2017 M34 MPH JACKSON MS MESONET
MESONET STATION RARM6, 2 ESE PASCAGOULA.
&&
ALL OBSERVATIONS GREATER THAN 30 MPH.
24/RRLocal storm report, Jun 20, 9:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
904 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM NON-TSTM WND GST 6 NNE NEW ORLEANS 30.04N 90.03W
06/20/2017 M48 MPH ORLEANS LA ASOS
ASOS STATION NEW, LAKEFRONT AIRPORT.
0812 PM NON-TSTM WND GST 11 SSE PASCAGOULA 30.21N 88.50W
06/20/2017 M48 MPH GMZ532 MS MESONET
MESONET STATION PTBM6, 10 SSE PASCAGOULA.
0842 PM NON-TSTM WND GST 6 WSW EAST NEW ORLEANS 30.04N 90.02W
06/20/2017 M46 MPH GMZ530 LA MESONET
MESONET STATION XLKF, 5 WSW EAST NEW
ORLEANS.
0834 PM NON-TSTM WND GST 2 SW DULAC 29.35N 90.73W
06/20/2017 M43 MPH TERREBONNE LA MESONET
MESONET STATION XDUL, 2 SW DULAC.
0824 PM NON-TSTM WND GST 3 SE PASCAGOULA 30.34N 88.51W
06/20/2017 M36 MPH JACKSON MS MESONET
MESONET STATION RARM6, 2 ESE PASCAGOULA.
0820 PM HIGH SUST WINDS 2 NE TERRYTOWN 29.92N 90.00W
06/20/2017 M35 MPH ORLEANS LA MESONET
MESONET STATION AWRLN, 2 ENE TERRYTOWN.
0843 PM NON-TSTM WND GST NEW ORLEANS 29.97N 90.09W
06/20/2017 M35 MPH ORLEANS LA MESONET
MESONET STATION E6362, NEW ORLEANS.
0825 PM NON-TSTM WND GST 4 SE HOUMA 29.54N 90.67W
06/20/2017 M31 MPH TERREBONNE LA MESONET
MESONET STATION E5037, 3 SE HOUMA.
0807 PM NON-TSTM WND GST 1 N GULFPORT 30.41N 89.07W
06/20/2017 M30 MPH HARRISON MS ASOS
ASOS STATION GPT, GULFPORT-BILOXI REGIONAL
AIRPORT.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:21 PM CDT | River Flood Warning | LIX | Hancock | 48 hr |
| Jun 21, 3:43 AM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Jun 21, 4:59 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 31 min |
| Jun 21, 7:31 AM CDT | Tornado Warning | LIX | Hancock | 29 min |
| Jun 21, 7:40 AM CDT | Tornado Warning | LIX | Hancock | 35 min |
| Jun 21, 8:11 AM CDT | Tornado Warning | LIX | Harrison | 34 min |
| Jun 21, 8:12 AM CDT | Tornado Warning | LIX | Hancock | 18 min |
| Jun 21, 8:30 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 34 min |
| Jun 21, 8:42 AM CDT | Tornado Warning | LIX | Harrison | 33 min |
| Jun 21, 8:45 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 30 min |
| Jun 21, 9:11 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 19 min |
| Jun 21, 2:35 PM CDT | Tornado Warning | LIX | Hancock | 14 min |
| Jun 21, 3:21 PM CDT | Severe Thunderstorm Warning | LIX | Hancock | 54 min |
| Jun 21, 3:21 PM CDT | Tornado Warning | LIX | Harrison | 24 min |
| Jun 21, 4:00 PM CDT | Coastal Flood Advisory | LIX | 48 hr |
Nearby
Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.